Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
Acta Univ. M. Belii Ser. Math. 25(2017), pp. 3-4. Download full version Download PDF PDF (1 MB)
Received on 10 November 2017;
Accepted in final form on 13 November 2017;
Communicated with Ján Karabáš.

Twenty-five years of Acta UMB Math
by Miroslav Haviar

Editorial

Mathematics Subject Classification
(2010) 01A65, 01A70.
BibTeX reference
@ARTICLE{acta2501,
  author = {Miroslav Haviar},
  title = {Twenty-five years of {A}cta {UMB} {M}ath},
  journal = {Acta Univ. M. Belii Ser. Math.},
  year = {2017},
  volume = {25},
  pages = {3--4},
  issn = {1338-712X},
  isbn = {978-80-557-1357-1}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017